# SDR ASAA2014072208645

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 6,449 hours, 2,041 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEMPORARY DUAL FMC FAILURE DURING DESCENT. VTK AND MAP FAILURE FLAGS ON BOTH DISPLAYS, BOTH FMC'S FAILED.  NORMAL OPS RETURNED AFTER ABOUT ONE MINUTE.  NOTE: FAILURE DID NOT OCCUR IN ETOPS AIRSPACE.  ACFT GROUNDED. PERFORMED FIM 34-61 TASK 801. FMC SENSOR STATUS SHOWS NO LT & RT FAULTS.  INFLT SHOWS FAULTS ON FMC LT & RT FLT LEG 1 PERFORMED FIM 34-61, TASK 807.  BOTH FMC'S GROUND VERIFICATION NORMAL.
